Journal article icon

Journal article

Relatively Hyperbolic Groups with Rapid Decay Property

Abstract:
We prove that a finitely generated group $G$ hyperbolic relative to the collection of finitely generated subgroups H_1,..., H_m has the Rapid Decay property if and only if each H_i, i=1,2,..., m, has the Rapid Decay property.
Publication status:
Published

Actions


Authors


Journal:
INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Issue:
19
Pages:
1181-1194
Publication date:
2004-05-26
ISSN:
1073-7928
URN:
uuid:06bc5713-63cd-45ac-8b12-fb1ab5239059
Source identifiers:
16589
Local pid:
pubs:16589
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP